# SDR IPXA2019012638339

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 32,269 hours, 16,468 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 185N4001
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG STRIKE DAMAGE: LT HORIZANTAL STAB HAS A DENT APPROX 63" O.B. OF BLADE SEAL AND 4.5" AFT OF AUX SPAR APPROX 1.5"X1.75" X0.039D AND DISBONDEDREPAIRED IAW RCD SRM 51-70-10-2 (REPAIR2).
